MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US DEPUY CMW 1 40G; BONE CEMENT : BONE CEMENT

DEPUY ORTHOPAEDICS INC US DEPUY CMW 1 40G; BONE CEMENT : BONE CEMENT
Catalog Number 3312040
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/06/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Patient was revised due to loosening of the femoral component at the distal flat & anterior part of femoral component.Total knee revision was performed.There was no surgical delay and no harm to patient.Doi: (b)(6), 2019.Dor: (b)(6), 2024.Affected side: right knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not perform.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
DEPUY CMW 1 40G
Common Device Name
BONE CEMENT : BONE CEMENT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY CMW 9610921
cornford rd
blackpool
UK  
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key19564154
Report Number1818910-2024-13224
Device Sequence Number20573862
Product Code LOD
UDI-Device Identifier10603295168614
UDI-Public(01)10603295168614(10)9224325(17)220630
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K053003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2022
Device Catalogue Number3312040
Device Lot Number9224325
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/06/2024
Supplement Date Received by Manufacturer06/25/2024
Initial Report FDA Received Date06/18/2024
Supplement Report FDA Received Date06/25/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/24/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DEPUY CMW 1 40G; PFC*SIGMA A/P P/S TB 10MM,SZ4; SIGMA PS CEM FEM SZ5 R
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexMale
Patient Weight77 KG